Homology of the double loop space of the homogeneous space $Sp(n)/U(n)$
Bull. Korean Math. Soc. 1999 Vol. 36, No. 4, 747-754
Younggi Choi
Seoul National University
Abstract : We compute the mod p homology of the double loop space of $Sp(n)/U(n)$ by {\SER} and {\EM} with the homology operations.
Keywords : loop space, homogeneous space, Serre spectral sequence,
MSC numbers : 55P35, 55R20
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd